# SDR R61A2021051200407

- Difficulty date: April 22, 2021
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 44,372 hours, 27,493 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 17060250003
- Condition: Corroded
- Location: Frm 91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CFIII CORROSION FOUND ON AFT RH IB GUSSET PLATE AT FR91. REPLACED GUSET PLATE IAW SRM 51-41-02.
